About the proof-theoretic ordinals of weak fixed point theories

Jäger, Gerhard; Primo, Barbara (1992). About the proof-theoretic ordinals of weak fixed point theories. The journal of symbolic logic, 57(03), pp. 1108-1119. Cambridge University Press 10.2307/2275451

[img]
Preview
Text
S0022481200022556.pdf - Published Version
Available under License Publisher holds Copyright.

Download (647kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Jäger, Gerhard Max

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0022-4812

Publisher:

Cambridge University Press

Language:

English

Submitter:

Manuela Bamert

Date Deposited:

15 Oct 2018 12:16

Last Modified:

23 Oct 2019 18:47

Publisher DOI:

10.2307/2275451

BORIS DOI:

10.7892/boris.115096

URI:

https://boris.unibe.ch/id/eprint/115096

Actions (login required)

Edit item Edit item
Provide Feedback